# SDR AALA20141208019

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 61,704 hours, 9,950 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & DECLARED EMER.  LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CLIMB FIRST OFFICERS FLIGHT DIRECTOR PROVIDED ERRONEOUS INFORMATION, FURTHER INVESTIGATION REVEALED NO INFORMATION AVAILABLE FROM RT OR CTR INERTIAL REFERENCE UNITS.  PERFORMED DIAGNOSTIC TEST IAW FIM 22-02-00-810-801.  FOUND RT & CTR INERTIAL REFERENCE UNITS FAULTED.  R & R UNITS IAW AMM 34-21-01.  PERFORMED GND TEST IAW AMM 22-00-02.  SYS CHECKED NORMAL.
